MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT
Model Number RT225
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
A distributor reported on behalf of a healthcare facility in china that an mr290v autofeed humidification chamber, provided as a part of an rt225 infant ventilator circuit single heated with mr290 autofeed chamber, was found cracked.There was no patient harm reported.
 
Additional Manufacturer Narrative
(b)(4) fisher & paykel (f&p) healthcare is currently in the process of finalizing the investigation.We will provide a follow up report upon completion of our investigation.
 
Additional Manufacturer Narrative
(b)(4).Method: the subject mr290v autofeed humidification chamber, provided as a part of an rt225 infant breathing circuit was unable to be returned to f&p healthcare for evaluation as it had been destroyed by the healthcare facility.Our investigation is therefore based on the information and photographs provided, and our knowledge of the product.Results: visual inspection of the provided photographs confirmed the presence of a crack on the chamber dome.Conclusion: based on the information provided by the healthcare facility and without the return of the subject device, we are unable to determine the cause of the reported issue.As part of design validation and verification activities, all f&p healthcare products are tested to ensure they meet documented product requirements and specifications.These requirements and specifications encompass user needs, performance requirements, international product standards as well as quality system requirements.The mr290v vented autofeed humidification chambers are designed and tested to conform to iso 5367 breathing tubes intended for use with anaesthetic apparatus and ventilators.Every mr290v vented autofeed humidification chamber is pressure tested following the manufacturing process to check for any leaks present in the chamber dome due to cracks and other causes.Any chamber which fails this test is rejected.In addition, the pressure test is followed by a visual inspection of each chamber.No cracks in the chamber dome are acceptable.Any chamber that fails this inspection is rejected.The subject mr290v vented autofeed humidification chamber would have met the required specification at the time of production.The user instructions that accompany the rt225 infant breathing circuits state the following: perform a pressure and leak test on the breathing system and check for occlusions before connecting to a patient.Do not use the chamber if the seals are not intact when received, or if it has been dropped.Ensure there is a water supply connected to the chamber and that water is present within the chamber.Appropriate patient monitoring (e.G.Oxygen saturation) must be used at all times.Ensure appropriate ventilator or flow source alarms are set before connecting breathing sets to patient.Visually inspect breathing sets for damage (e.G.Crushed tube or cracked connector) before use and replace if damaged.Do not soak, wash, sterilize, or reuse this product.Avoid contact with chemicals, cleaning agents, or hand sanitizers.
 
Event or Problem Description
A distributor reported on behalf of a healthcare facility in china that an mr290v autofeed humidification chamber, provided as a part of an rt225 infant ventilator circuit single heated with mr290 autofeed chamber, was found cracked before patient use.There was no patient harm reported.

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
BREATHING CIRCUIT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key24110470
Report Number9611451-2026-00218
Device Sequence Number17525923
Product Code BZE
UDI-Device Identifier09420012431080
UDI-Public(01)09420012431080(10)2103485913(11)241120(17)291120
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K020332
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT225
Device Catalogue NumberRT225
Device Lot Number2103485913
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Supplement Date Received by Manufacturer01/20/2026
Initial Report FDA Received Date01/19/2026
Supplement Report FDA Received Date02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COMEN V8 VENTILATOR
Patient SexUnknown